RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Math. Ann., 2012, том 353, выпуск 1, страницы 95–108 (Mi matan5)  

Matrix factorizations for nonaffine LG-models

D. Orlov

Algebra Section, Steklov Mathematical Institute RAN, Gubkin str. 8, Moscow 119991, Russia

Аннотация: We propose a natural definition of a category of matrix factorizations for nonaffine Landau–Ginzburg models. For any LG-model we construct a fully faithful functor from the category of matrix factorizations defined in this way to the triangulated category of singularities of the corresponding fiber. We also show that this functor is an equivalence if the total space of the LG-model is smooth.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 10-01-93113
11-01-00336
11-01-00568
Министерство образования и науки Российской Федерации 4713.2010.1
11.G34.31.0023
Simons Center for Geometry and Physics
This work was partially supported by RFBR grants 10-01-93113, 11-01-00336, 11-01-00568, NSh grant 4713.2010.1,by AG Laboratory HSE, RF government grant, ag. 11.G34.31.0023, and by Simons Center for Geometry and Physics.


DOI: https://doi.org/10.1007/s00208-011-0676-x


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 21.02.2011
Исправленный вариант: 09.04.2011
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/matan5

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:21

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018